Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 281, NWS Jackson, MS

June 27, 2016Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2016, 5:15 PM CDT for Lincoln County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 5:15 PM CDT (22:15 UTC)
Expired
Jun 27, 2016, 5:45 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lincoln County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS54 KJAN 272215
SVRJAN
MSC085-272245-
/O.NEW.KJAN.SV.W.0281.160627T2215Z-160627T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUBURN...
  OR 10 MILES SOUTHWEST OF BROOKHAVEN...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOGUE CHITTO AND CENTER POINT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3145 9063 3149 9045 3135 9044 3135 9063
TIME...MOT...LOC 2215Z 355DEG 9KT 3141 9055 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
2 follow-up statements
395 
WWUS54 KJAN 272224
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT MON JUN 27 2016

MSC085-272245-
/O.CON.KJAN.SV.W.0281.000000T0000Z-160627T2245Z/
LINCOLN MS-
524 PM CDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN LINCOLN COUNTY...

AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARLINGTON...
OR 12 MILES NORTHWEST OF MCCOMB...MOVING SOUTH AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOGUE CHITTO AND CENTER POINT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3145 9063 3149 9045 3135 9044 3135 9063
TIME...MOT...LOC 2224Z 002DEG 5KT 3141 9055 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
033 
WWUS54 KJAN 272243
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT MON JUN 27 2016

MSC085-272253-
/O.EXP.KJAN.SV.W.0281.000000T0000Z-160627T2245Z/
LINCOLN MS-
543 PM CDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN COUNTY
WILL EXPIRE AT 545 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON.

LAT...LON 3145 9063 3149 9045 3135 9044 3135 9063
TIME...MOT...LOC 2242Z 355DEG 9KT 3141 9055 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:01 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 27, 4:01 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
401 PM CDT MON JUN 27 2016

.SHORT TERM...

Tonight through Thursday morning...

A very busy forecast is ongoing today as the upper ridge is finally
beginning to begin the break down over the next couple of days. Until
then, heat has been entrenched in the area with some areas again
reaching upper 90s again. Had went on the warmer side today due to
warmer temps aloft and we achieved on the warm end, especially with
some decent mixing ongoing. However, some areas have been able to
hold on to some decent low level boundary layer moisture, which has
kept heat indices in the 100-105 degree range, mainly on the high
end, most of the afternoon. There have also been a few sites peak
above 105 degree heat indices. Kept HWO/graphics ongoing for heat for
today. Thankfully, increasing convection tonight will help tone down
the temperatures and heat fairly quickly.

In addition to the heat, overall good warming has led to efficient
low level lapse rates and widespread convection, mainly in the
southern and eastern portions of the region. Due to good lapse rates
and potential for precip loading/evaporational cooling, left severe
potential in the graphics/HWO for today. HRRR and local radars
continue to show a decent somewhat broken complex of storms moving
into southern TN and could be the focus for more severe activity this
evening, mainly after 00z. Expect this disturbance to move through at
least the north to central portions of the area but due to loss of
heating, there could be weakening of the convection after 03z. Left
some POPs in overnight as some guidance show a little lingering
around. Another humid night is in store with lows in the mid 70s.

As the cold front moves into the area Tuesday and with storms and
clouds expected early on, overall this should hinder warming
tomorrow keeping us in the upper 80s to low 90s. Could not rule out
some strong storms and locally heavy downpours along the front,
mainly along and S of I-20, but severe potential looks not as much as
today. There will be some decent vertical totals around and some
slight increase of flow but overall, but with not as warm conditions
expected and lower low level lapse rates, this is not enough to
mention anything in the HWO/graphics. A gradual decrease in clouds
and POP will begin to occur around 00Z, with much drier air filtering
Wednesday into Thursday morning. The front will also stall along the
Gulf Coast, keeping some chances of showers and maybe some storms,
mainly confined along and south of the Highway 84 corridor. Highs may
be slightly warmer in the low 90s due to the drier air around. With
PW's falling near 1 inch in places, slightly cooler and drier air
will finally begin to filter in. Lows will fall off near the low 70s
Wednesday morning to even upper 60s Thursday morning. /DC/

.LONG TERM...

Thursday through next weekend...

Temperatures and POPs were good, so stuck with guidance. Pattern
does not look as wet for the end of the week this run. The upper
ridge seems to dominate, at least the European model seems to think
it will. The system for early next week may also be delayed and
shifted due to the upper ridge.

Wednesday through Friday the boundary lingers near the coast.
Several disturbances ride along the boundary, so small rain chances
south of Interstate 20 seem ok. If the surface high drops down quick
behind the boundary, the end of the week may be dry. With the area in
northwest flow, it still looks like a few convective complexes will
approach the CWA going into the weekend, but nothing quite makes it.
Since the upper ridge does not appear to break down but just shift
back and forth through early next week. It is unclear whether the
next boundary will be a back door front or miss the CWA all together.
For now it looks like the front will catch the northeast and move
west/southwest into the area early next week. PW values climb back to
near 2 inches, so could see some good rainfall amounts. Forecast
soundings also show some decent instability and elevated lapse rates.
Nothing good enough to add to the HWO at this time. Overall, no real
changes to the extended forecast. A chance of rain each day and
warmer than normal temperatures. /DC/07/

&&

.AVIATION...Scattered storms are impacting the eastern areas and
restrictions from this should diminish pretty soon. Other activity
moving out of N MS may impact GWO/GLH a bit later. Overall, VFR
conditions should exist overnight with some lingering chance of some
activity, but will not mention in forecast until a better handle on
when/where is known. For Tuesday, look for a earlier start to
activity with the better coverage across central and southern
sections. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  90  72  92 /  46  62  60  13
Meridian      74  91  71  93 /  46  70  68  20
Vicksburg     75  90  72  92 /  46  56  53  11
Hattiesburg   74  90  73  91 /  46  74  72  36
Natchez       74  88  72  90 /  46  67  65  27
Greenville    75  90  72  92 /  51  31  29   7
Greenwood     74  90  71  91 /  62  32  30   6

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

DC/07/CME
Hazardous weather outlook, Jun 27, 2:56 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT MON JUN 27 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
282000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
256 PM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A HOT AND HUMID CONDITIONS WILL EXIST ACROSS THE REGION UNTIL SUNSET.
WITH PEAK HEAT INDEX VALUES NEAR 105 DEGREES.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO EARLY EVENING. STRONG STORMS ARE EXPECTED WITH A FEW
OF THESE REACHING SEVERE LIMITS. DAMAGING WINDS AND LIGHTNING ARE THE
PRIMARY CONCERN...MAINLY FROM NOW AND 9 PM.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 27, 3:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON JUN 27 2016

MSZ045-046-051-052-272115-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
337 PM CDT MON JUN 27 2016

...A THUNDERSTORM PRODUCING LOCALLY HEAVY RAINFALL WILL AFFECT
SOUTHEASTERN NESHOBA...NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON
AND SOUTHWESTERN KEMPER COUNTIES THROUGH 415 PM CDT...

AT 336 PM CDT...METEOROLOGISTS WERE TRACKING A THUNDERSTORM
PRODUCING VERY HEAVY RAINFALL ALONG STATE HIGHWAY 19...OR 17 MILES
NORTHWEST OF MERIDIAN.

LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK...MARTIN...DAMASCUS...HERBERT SPRINGS...HOUSE...
BETHSAIDA AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3249 8884 3251 8907 3270 8911 3275 8883
TIME...MOT...LOC 2036Z 297DEG 10KT 3257 8893

DL
Local storm report, Jun 27, 3:50 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     4 SW STRINGER           31.83N 89.31W
06/27/2016  E50.00 MPH       JASPER             MS   AMATEUR RADIO

            TREE DOWNED ON CR 7 NEAR STRINGER

0245 PM     TSTM WND GST     5 ESE STRINGER          31.84N 89.18W
06/27/2016  E50.00 MPH       JASPER             MS   AMATEUR RADIO

            TREE DOWNED ALONG CR 21 NEAR MOSS

&&

DL
Special weather statement, Jun 27, 4:01 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON JUN 27 2016

MSZ052-272145-
LAUDERDALE MS-
401 PM CDT MON JUN 27 2016

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LAUDERDALE COUNTY
THROUGH 445 PM CDT...

AT 401 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM LAUDERDALE TO NEAR ZERO. MOVEMENT WAS
EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAUDERDALE...MERIDIAN...ZERO...ALAMUCHA...TOOMSUBA AND KEWANEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8843 3230 8867 3257 8859 3258 8839
TIME...MOT...LOC 2101Z 279DEG 10KT 3253 8854 3232 8861

DL
Special weather statement, Jun 27, 4:23 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT MON JUN 27 2016

MSZ028-029-272200-
WEBSTER MS-MONTGOMERY MS-
423 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY AND
SOUTHWESTERN WEBSTER COUNTIES THROUGH 500 PM CDT...

AT 422 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER KILMICHAEL...OR 10 MILES EAST OF WINONA...MOVING SOUTH AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILMICHAEL...LODI AND POPLAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3358 8949 3339 8945 3334 8945 3331 8964
      3356 8965
TIME...MOT...LOC 2122Z 359DEG 7KT 3348 8954

DL
Special weather statement, Jun 27, 4:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT MON JUN 27 2016

LAZ026-272215-
CONCORDIA LA-
444 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CONCORDIA PARISH
UNTIL 515 PM CDT...

AT 444 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FROGMORE...OR JUST WEST OF FERRIDAY...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FERRIDAY AND FROGMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3162 9173 3164 9171 3168 9171 3169 9159
      3150 9154 3149 9173
TIME...MOT...LOC 2144Z 353DEG 14KT 3163 9166

DL
Special weather statement, Jun 27, 5:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT MON JUN 27 2016

MSZ042-043-272230-
MADISON MS-YAZOO MS-
504 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YAZOO AND
NORTHEASTERN MADISON COUNTIES THROUGH 530 PM CDT...

AT 504 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER VAUGHAN...OR 13 MILES NORTH OF CANTON...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAY AND VAUGHAN.

LAT...LON 3286 9011 3288 8994 3271 8988 3269 9013
TIME...MOT...LOC 2204Z 344DEG 9KT 3280 9003

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:32 PM CDTSpecial Weather StatementJANSmith43 min
Jun 27, 1:53 PM CDTSpecial Weather StatementJANNoxubee52 min
Jun 27, 3:03 PM CDTSpecial Weather StatementJANYazoo27 min
Jun 27, 3:32 PM CDTSpecial Weather StatementJANLamar43 min
Jun 27, 3:37 PM CDTSpecial Weather StatementJANNeshoba38 min
Jun 27, 4:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jun 27, 4:23 PM CDTSpecial Weather StatementJANMontgomery37 min
Jun 27, 4:41 PM CDTSevere Thunderstorm WarningJANForrest, Lamar31 min
Jun 27, 5:04 PM CDTSpecial Weather StatementJANMadison26 min
Jun 27, 5:32 PM CDTSpecial Weather StatementJANRankin28 min
Jun 27, 5:46 PM CDTSpecial Weather StatementJANScott44 min
Jun 27, 6:06 PM CDTSpecial Weather StatementJANSimpson24 min
Jun 27, 6:37 PM CDTSpecial Weather StatementJANGrenada53 min
Jun 27, 6:50 PM CDTSpecial Weather StatementJANJefferson Davis40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.